Aa
Aa
A
A
A
Close
Avatar universal

Newbie to OXY . Trying to kick it

I was giving the oxy 10-325 after a couple surgeries and ended up getting hooked on them (Constantly using them for past 7 months).  I am not heavy into it (4 to 5 pils the most a day) but I got it down to where I need at least one pill a day or my arms and legs bother me and I just keep thinking about the pill how its going to settle all of that but once I take it then I settle down but I feel miserable and wish I never took the pill, then feel paranoid because I deal with the public and I feel people are looking at my eyes and can tell I am high.   I am trying to break the habit this weekend.  Its been 28 hours since I had my last pill ( usually take the pill at 8am every day on my way to work) and I am trying not to take anymore.  
Any advice would be greatly appreciated

I wrote this question yesterday but I think It go deleted because I couldnt find it in the forum so sorry if it i a duplicate
3 Responses
4522800 tn?1470325834
Hi and Welcome!
Your other post is still up. Maybe bookmark this or whatever you can to get back to this. It is a bit easier if we follow your journey in one post for now. NO big deal if you get lost and need a new post.

The thing about these types of opiates is that they only work for around 4-6 hours for most. YOU are very lucky by wanting to get off these NOW!
These pills change the makeup of the Brain. The physical will be over way sooner then the mental. You can look up what happen to our brain chems on the net too. I have put in some info regarding this in (many) my Journals. OK!! NOW what I would do is taper back real slow. WE can not give taper advise on here, but I can tell you to go slow and let the Brain & Body adjust to each drop. OR??? YOU can just stop. If you do this you will feel some anxiety, sleep issues, hot & cold sweats, feels like your skin is crawling and a bathroom issues & so fourth. They named it "kicking the habit" because of the restless legs. Every one can be a bit different in some ways when they detox and the time frame can be different too. Alot depends on how old you are, how many mg in a day, how many yrs of using, Health and so forth. YOU have been on them for a very short time, so you will not have such a hard time with the detox. However, the detox can be the easy part (yes uncomfortable) but working on staying substance free is a whole new world.
Right now start by drinking TONS of fluids and mostly water. Eat very healthy so you get tons of antioxidants, electrolytes and vit/min. Flushing the system out is really important. You can pick up some vit/min that will help you at night to relax. Magnesium, potassium, calcium and D-3s will help with this. Also get some Epsom salt and take some hot baths. The salt has the magnesium in it and helps draw out toxins. Amino acids (proteins) helps big time. The amino-protein will help with the brain chems too. I can add so much more, but I really think YOU will not have it that bad at all because of the time frame you have been on it. If you believe in your God then talk with the pastors and others along the way. We have to have some kind of support to stay off Drugs and Booze.
I have used & drank off and on for over 45yrs. Now that I think of it I see that I had just walked another path away from my god, but always came back in & out. I got hooked on the opiates that led me up to the methadone. Then I added illegal Adderral (do not have adhd) and snorted it. Took a Benzo at night to come down. This all stared back in the 90s with hydo/oxys and went on for yrs until I came clean in 2012. The reason why I am telling you this, is so you can get a bit of info to help you along the way and how I had walked this Journey for almost 4yrs now.
I did go to many meetings at first and Church (still go but not everyday). I had to go to Grieving group's and so fourth. It was not until I really gave my Life back to my Lord, did I start feeling so much better and the way I take Life now. NO ifs about it here for me!!

It does not sound like you had became Addicted to these but more Dependent. There is a fine line between this. You could of sparked up the Addiction in your brain and might need some support like AA/NA or Church. No matter what walk you walk in Recovery, we just need Support!!!!

YOU will also find things that will help with the pain. You will also notice how much your brain and thoughts feel clearer. Your Bowels will move better too. We have receptors all over that will clear out. This is why we go through a bit of withdraws on top of the other things that happen inside the Brain & Body. YOU can do it and I sure hope you do it for good. These type of pills, when abused, can lead you down some dark roads and also it changes the way you talk to ppl and the way you take in what they say. It just changes everything!!
I do wish you the best and just stick around. Read some other postings and jump in & help. This will help keep you redirected for awhile. You can pick up some good tips from ALL of us out here.
Bless
Vickie
1 Comments
Thank you for  the encouraging words/  I haven't had on since Friday morning,,  so that make 50 hours so far.   Yesterday I took a flexerall to help with the muscles in my arms and legs from bothering me and I took an abien to sleep.   I know i am just switching from one to another but I really dont want any more oxy! I really want to beat this!  Well lets see how today goes,   Hopefully I get over it fast because I have  company meeting Tuesday afternoon and I dont want to be at that meeting looking all drugged up.   How long does it take to get over this?
Avatar universal
Day 4 and still no oxycodone but I do take ambien to sleep.  Today was bad at work all jittery and anxiety was off the charts.  Had a meeting with an old friend after work and cancelled because I felt so damn jittery.  A friend stopped by to see me at work and asked me what am I on because I looked high as he'll.  How long does this part last?  I am going crazy
1881798 tn?1339680233
The part you described is what takes the longest to subside. Exercise tends to wear out those muscles and you can rest a little bit. Also, a good diet and exercise will help.  I know this is what everyone says...but it is because it is true. You also have to take control of your brain. If you start to wonder toward thinking of pills or become jittery. Go to a quiet place take deep breaths and clear your mind. If you are like me and can't turn off your mind, just repeat, blue, blue, blue. Often once the chemicals leave your body, the mental takes over and will try anything to get you to use. You are doing great, you've come a long way, just keep going.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.